# SDR SWAA2022030223855

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STAB; LWR TE PANEL 333CB FAIRING STRIP HAS 8 LOOSE BLIND RIVETS AND IS CRACKED IN 5 PLACES. / REMOVED AND REPLACED FAIRING STRIP ON PANEL #333CB IAW B737 SRM 51-40-02-0G-0; AND BOEING DWG $ 185A1702 REV C
